# SDR SWAA2022031066358

- Difficulty date: February 1, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737*
- Aircraft serial: 33857
- Aircraft time: 60,475 hours, 35,929 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: R/H Mlg W/W
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK VAPOR VARRIER AT LEVEL OF STA 663.75 ON LOWER POSITION RH SIDE AT MAIN WHEEL WELL COMPARTME 2022-55500 / [01] TOOL USED CALIPER P/N 500-197-30; S/N A18109017; DUE DATE: 01-SEP-22.;[02] PERFORMED AN INTERIM REPAIR ON VAPOR VARRIER AT LEVEL OF STA 663.75 ON LOWER POSITION RH SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6.;[03] PERFORMED AN INTERIM REPAIR ON VAPOR VARRIER AT LEVEL OF STA 663.75 ON LOWER POSITION RH SIDE AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. AS RII
